# SDR ASAA2020080532992

- Difficulty date: August 5, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,386 hours, 11,185 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB040232
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 37,622 hours, 11,154 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING #1 ENGINE START, NOTICED FUEL LEAKING FROM THE MAIN FUEL/OIL HEAT EXCHANGER. THE LEAKAGE RATE WAS A STEADY STREAM DURING INITIAL ENGINE START. AFTER ENGINE START IT WAS 5 DROPS A MINUTE. AFTER 5 MINUTES IDLE RUN ALL LEAKAGE STOPPED. GROUNDED - YES. REMOVED AND REPLACED #1 ENG MAIN OIL/FUEL HEAT EXCHANGER REF B737-800 AMM 79-21-02-000-801-F00 & AMM 79-21-02-400-801-F00. 5 MIN IDLE LK CK'D GOOD. NO LK'S NOTED.
